Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 1, Pages 79-87

Reduction of differentiable equations with impulse effect

Latvian Academy of Sciences, University of Latvia, Institute of Mathematics, Turgeņeva iela 19, Riga LV-1524, Latvia

Received 1 January 1995; Revised 1 December 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider a problem of a partial linearization of noninvertible differential equations with impulse effect and establish sufficient conditions for the dynamical equivalence.